# SDR CA150924002

- Difficulty date: September 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 3,242 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bumper
- Condition: Disintegrated
- Location: Nlg
- Part time: 2,418 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR EXTENSION OVER LIMIT. POLYMER STOP BUMPER INSIDE GEAR ASSY FOUND COMPLETELY DISINTEGRATED.
